It is a simple question, I take the following medicines at night: Losartan, Trazodone, and Gildess fe/1/20. I take fishoil 2 times a day. And Move Free twice a day. The others I take are vitamin E, d-3, acidophilus and a multi-vitamin. These are taken at noon, I am concerned about the two I take in around 8pm... and eat a late supper, say around 9pm and follow with bedtime medicine around 10 pm. With a hectic day it is hard to plan. I try to wait at least two hours in between supplements and medicine. Since the supplements need to be taken with food... I carry crackers to take them with. Our suppers are very late... my husband and I have this time only to catch up and be together. I just need to know how to get the most benefits from the supplements I take, life is so busy. It is hard to plan which to take when.
How long should I wait after taking supplements to take drugs?
- 13 Aug 2012 by DeNeese
- 13 August 2012
Many, many medications react with medicines. You can look up each in the browse box with the little alphabet above it right under the drugs.com name. You can also call your pharmacist and give them all your meds and all the things you are taking.
Glad you are looking into this. It will save you a lot of grief.
It sounds to me like you are asking a responsible question, & agree with Pledge & Endlesspred that checking with this site interreaction checker at the top of the page in blue, concerning your medications. & supplements is always a good idea.Just click on it & follow the directions. I also take supplements, & meds, & many are not to be mixed or taken at the same time. I want to welcome you to the site, & apologized if any member may have jumped to conclusions about your being a drug addict. Most addicts wouldn't take the time to take supplements! So sorry this was implied. Welcome to our wonderful family of support. ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 1 answer
Posted 16 Oct 2009 • 1 answer
Posted 14 Mar 2012 • 2 answers
Posted 2 Aug 2013 • 1 answer
Posted 10 Oct 2017 • 1 answer